# SDR CALA2023072102299

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 91,953 hours, 35,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220354
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV OPS REPORTED FUEL CAP IS MISSING.  PERFORM CHECK OF COUPLING. STATION UNABLE TO LOCATE CAP. CDL 28A APPLIED. NO DAMAGE TO THE AREA ADJACENT TO THE REFUELING CAP AND FUEL CAP’S SHROUD. REFUEL CAP IS MISSING, VERIFY COUPLING SEAL INTEGRITY (NO FUEL LEAKING FROM COUPLING). APPLIED CDL 28A , INOP STICKER INSTALLED ADJACENT TO REG NUMBER INFLIGHT DECK. ACFT GOOD FOR SERVICE.  INSTALLED NEW FUEL CAP IN REF TO AMM 28-25-41-400-005-A AND IPC 28-25-41-02-B. INITIATED DIP FOR PAINTED LINES IN REF EC/RA 2820-02404.
